# SDR COEA2022011101913

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,518 hours, 37,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B, G, D

## Discrepancy

THIS IS A SUPPLEMENTAL FOR PREVIOUS SUBMITTED SDR COEA2021011101913 TO CORRECT THE SDR NUMBER. SHOULD BE 2022011101913.
